Wheat Freak (wheat_freak) wrote in wheat_free,
Wheat Freak
wheat_freak
wheat_free

When the cure is worse than the problem...

I was wondering if anyone else has had problems with taking antibiotics... had some very strong side effects from Rulide (roxithromycin).

Experienced cumulatively worse effects, as the course was taken, including brain fog (like I used to get from wheat before I became anaphylactic), nausea, stomach craps, diahorreah, and incredibly itchy exzema, which I had pretty much under control before that. I had pretty much put it all down to my menstrual cycle (yeah sorry I had to share), but last night was awful, twenty mins or so after I had taken the tablet I had crippling stomach pains, spaceiness, breathing difficulties, itchiness, and extreme weakness. Found it almost impossible to talk, and it took me about fourty mins to rustle up the ability to tell my boyfriend, who was two metres away, that I needed help. The worst of the symptoms lasted for about an hour, and when I could, I took some panadol for the pain and an antihistamine.

So basically, any information that anyone can give me would be greatly appreciated.

Thanks
-Em
  • Post a new comment

    Error

    default userpic
  • 7 comments